# SDR AALA20090226TUL18

- Difficulty date: February 12, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: EDK29534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEBBING FROM STATION 1212 TO 1218, L26R TO L28R, REMOVED CORRODED SECTION AND INSTALLED NEW WEB PER SRM 51-01-00.
